# SDR 02FDEA00657

- Difficulty date: September 17, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 24,975 hours, 5,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TRANSVERSE FRAME LT CRACKED AT 2 PLACES STA Y= 535, LONGERON 19L-20L WAS 1.531 INCHES AND AT LONGERON 23L-24L WAS 2.781 INCHES.  R&R FRAME PER DWG SRZ-53-503, SRM 51-21-01 VOL II.
